staple
With cedram.org

Search the site

Table of contents for this issue | Previous article
Alexey Zykin
Asymptotic properties of Dedekind zeta functions in families of number fields
Journal de théorie des nombres de Bordeaux, 22 no. 3 (2010), p. 771-778, doi: 10.5802/jtnb.746
Article PDF | Reviews MR 2769345 | Zbl 1258.11095

Résumé - Abstract

The main goal of this paper is to prove a formula that expresses the limit behaviour of Dedekind zeta functions for $\Re s > 1/2$ in families of number fields, assuming that the Generalized Riemann Hypothesis holds. This result can be viewed as a generalization of the Brauer–Siegel theorem. As an application we obtain a limit formula for Euler–Kronecker constants in families of number fields.

Bibliography

[1] R. Brauer, On zeta-functions of algebraic number fields. Amer. J. Math. 69 (1947), Num. 2, 243–250. Article |  MR 20597 |  Zbl 0029.01502
[2] Y. Ihara, On the Euler–Kronecker constants of global fields and primes with small norms. Algebraic geometry and number theory, 407–451, Progr. Math., 253, Birkhaüser Boston, Boston, MA, 2006.  MR 2263195 |  Zbl 1185.11069
[3] H. Iwaniec, E. Kowalski, Analytic number theory. American Mathematical Society Colloquium Publications, 53. AMS, Providence, RI, 2004.  MR 2061214 |  Zbl 1059.11001
[4] H. Iwaniec, W. Luo, P. Sarnak, Low lying zeros of families of $L$-functions. Inst. Hautes Études Sci. Publ. Math., Num. 91 (2000), 55–131. Numdam |  MR 1828743 |  Zbl 1012.11041
[5] H. Iwaniec, P. Sarnak, Dirichlet $L$-functions at the central point. Number theory in progress, Vol. 2 (Zakopane-Koscielisko, 1997), 941–952, de Gruyter, Berlin, 1999.  MR 1689553 |  Zbl 0929.11025
[6] H. Iwaniec, P. Sarnak, The nonvanishing of central values of automorphic $L$-functions and Siegel’s zero. Israel J. Math. A 120 (2000), 155–177.  MR 1815374 |  Zbl 0992.11037
[7] S. Lang, Algebraic number theory. 2nd ed. Graduate Texts in Mathematics 110, Springer-Verlag, New York, 1994.  MR 1282723 |  Zbl 0811.11001
[8] H. M. Stark, Some effective cases of the Brauer-Siegel Theorem. Invent. Math. 23(1974), pp. 135–152.  MR 342472 |  Zbl 0278.12005
[9] E. C. Titchmarsh, The theory of functions. 2nd ed. London: Oxford University Press. X, 1975.  MR 197687 |  Zbl 0336.30001
[10] M. A. Tsfasman, Asymptotic behaviour of the Euler-Kronecker constant. Algebraic geometry and number theory, 453–458, Progr. Math., 253, Birkhaüser Boston, Boston, MA, 2006.  MR 2263196 |  Zbl 1185.11070
[11] M. A. Tsfasman, S. G. Vlăduţ, Infinite global fields and the generalized Brauer–Siegel Theorem. Moscow Mathematical Journal, Vol. 2(2002), Num. 2, 329–402.  MR 1944510 |  Zbl 1004.11037
[12] A. Zykin, Brauer–Siegel and Tsfasman–Vlăduţ theorems for almost normal extensions of global fields. Moscow Mathematical Journal, Vol. 5 (2005), Num 4, 961–968.  MR 2267316 |  Zbl 1125.11062
[13] A. Zykin, Asymptotic properties of zeta functions over finite fields. Preprint.